Dr. Charles Paquette

Dr. Charles Paquette
Office:
Girouard, room 316
Telephone:
(613) 541-6000, ext. 6495
Fax:
(613) 541-6584
E-mail:
Mathématiques et informatique
Royal Military College of Canada
PO Box 17000, Station Forces
Kingston, Ontario, CANADA
K7K 7B4

Research Interests

My main research area is the representation theory of algebras. I am also interested in other closely related branches of mathematics such as category theory, homological algebra, geometric representation theory and combinatorics.

Short Biography

I did my undergraduate and graduate studies in mathematics at the Université de Sherbrooke (QC), where I got my Ph.D. in 2010. In 2011, I went to Fredericton (NB) at the University of New Brunswick for 3 years as a postdoctoral fellow. Two of the 3 years were supported by an NSERC Postdoctoral Fellowship and an AARMS (Atlantic Association for Research in the Mathematical Sciences) Postdoctoral Fellowship. In 2014, I went to Connecticut where I have spent 3 years at the University of Connecticut, also as a postdoctoral fellow. I have started at RMC in September 2017 as an Assistant Professor.

Selected Publications

  • C. Ingalls and C. Paquette, Homological dimensions for co-rank one idempotent subalgebras, Trans. Amer. Math. Soc., 369 (2017), no. 8, 5317–5340, arXiv:1405.5429.
  • C. Paquette, Accumulation points of real Schur roots, Journal of Algebra, 464 (2016), 316–347, arXiv:1503.02054.
  • C. Ingalls, C. Paquette and H. Thomas, Semi-stable subcategories for Euclidean quivers, Proc. London Math. Soc., 110 (2015), no. 4, 805-840, arXiv:1212.1424.
  • R. Bautista, S. Liu and C. Paquette, Representation theory of strongly locally finite quivers, Proc. of the London Math. Soc., 106 (2013), no. 1, 97-162, arXiv:1109.3176.
  • K. Igusa, S. Liu and C. Paquette, A proof of the strong no loop conjecture, Advances in Mathematics, 228 (2011), no. 5, 2731-2742, arXiv:1103.5361.

A complete list of my publications is available on Google Scholar

Date modified: